Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On the discretization of Darboux Integrable Systems

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.27, no.4, pp.616-632, 2020 (Journal Indexed in SCI) identifier identifier

Nonlocal hydrodynamic type of equations

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.85, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier identifier

Discrete symmetries and nonlocal reductions

PHYSICS LETTERS A, vol.384, no.3, 2020 (Journal Indexed in SCI) identifier identifier identifier

On the discretization of Laine equations

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.25, no.1, pp.166-177, 2018 (Journal Indexed in SCI) identifier identifier

Semi-discrete hyperbolic equations admitting five dimensional characteristic x-ring

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.23, no.3, pp.351-367, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

Cartan matrices and integrable lattice Toda field equations

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.44, no.46, 2011 (Journal Indexed in SCI) Creative Commons License identifier identifier

Dynamical systems and Poisson structures

JOURNAL OF MATHEMATICAL PHYSICS, vol.50, no.11, 2009 (Journal Indexed in SCI) Creative Commons License identifier identifier

Bi-presymplectic chains of co-rank 1 and related Liouville integrable systems

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.42, no.28, 2009 (Journal Indexed in SCI) Creative Commons License identifier identifier

Hydrodynamic type integrable equations on a segment and a half-line

JOURNAL OF MATHEMATICAL PHYSICS, vol.49, no.10, 2008 (Journal Indexed in SCI) Creative Commons License identifier identifier

On a transformation between hierarchies of integrable equations

PHYSICS LETTERS A, vol.351, pp.37-40, 2006 (Journal Indexed in SCI) Creative Commons License identifier identifier

Hamiltonian equations in R-3

JOURNAL OF MATHEMATICAL PHYSICS, vol.44, no.12, pp.5688-5705, 2003 (Journal Indexed in SCI) Creative Commons License identifier identifier

Recursion operator and dispersionless rational Lax representation

Physics Letters A, vol.297, pp.402-407, 2002 (Journal Indexed in SCI Expanded) Creative Commons License identifier identifier

Some remarks on vector-valued integration.

Journal of Mathematical Physics, Analysis, Geometry, 2002 (Journal Indexed in SCI Expanded)

On the integrability of a class of Monge-Ampere equations

REVIEWS IN MATHEMATICAL PHYSICS, vol.13, no.4, pp.529-543, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

Recursion operators of some equations of hydrodynamic type

JOURNAL OF MATHEMATICAL PHYSICS, vol.42, no.3, pp.1309-1325, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

Some Remrks on Vector Measures Duality

QUAESTIONES MATHEMATICAE, 2000 (Journal Indexed in SCI Expanded)

A vector-valued measure as a basis of a Banach space.

Journal of Mathematical Physics, Analysis, Geometry, 1998 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

ON DISCRETIZATION OF DARBOUX INTEGRABLE SYSTEMS ADMITTING SECOND-ORDER INTEGRALS

UFA MATHEMATICAL JOURNAL, vol.13, no.2, pp.170-186, 2021 (Journal Indexed in ESCI) identifier identifier

Recursion operator for a system with non-rational Lax representation

Ufa Mathematical Journal, vol.8, no.2, pp.112-118, 2016 (Refereed Journals of Other Institutions) identifier identifier

A Banach space generated by the upper Darboux integral.

Matematichnī Studīï, 1992 (Journal Indexed in ESCI)

Refereed Congress / Symposium Publications in Proceedings

On existence of an x-integral for a semi-discrete chain of hyperbolic type

23rd International Conference on Integrable Systems and Quantum Symmetries (ISQS), Prague, Czech Republic, 23 - 27 June 2015, vol.670 Creative Commons License identifier identifier